American Journal of Computational Mathematics

American Journal of Computational Mathematics

ISSN Print: 2161-1203
ISSN Online: 2161-1211
www.scirp.org/journal/ajcm
E-mail: ajcm@scirp.org
"Overlapping Nonmatching Grid Method for the Ergodic Control Quasi Variational Inequalities"
written by H. Mécheri, S. Saadi,
published by American Journal of Computational Mathematics, Vol.3 No.1A, 2013
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
[1] Titre: Méthode de décomposition en deux sous domaines pour le probleme de contr?le ergodique
SSD de These, KBP de These, HME de These… - biblio.univ-annaba.dz, 2014
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top